Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
SBChef22

Just Starting with 40mg's

Recommended Posts

About me, I'm a 27 year old single mom of a 6 year old. I had no acne up until 2002 when I got pregnant with my daughter. After a long hard pregnancy I had an awful labor and delivery and have had moderate to severe acne since. I've tried every over the counter product I could find, every antibiotic,all the creams,gels, and "home remidies" and nothing worked. In time I stopped seeing my original dermatologist and stuck with Neutrogenas rapid clear and it worked for a while. My very first visit with my new dermatologist after going over my history she said "I don't usually every proscribe this for a first time patient but you've tried everything" and we made the decision to try Accutane.

So here I am on my 5th day of Claravis/Accutane 40 mg I have already seen a change in the oilyness of my face and have fatigue and headaches (I figured out today I didn't have enough in my stomach when I was taking the pill and I'd get a headache, today was my first day heacahce free :D ) as side affects. My acne is worst on the right side of my face and forehead I have very fair skin and am a little nervous about what's going to happen to my face in the upcoming weeks. I had to read some of the blog's about the bad side affects of Accutane and then I read the good ones and looked at peoples pictures and that helped to see that not everyone has awful side affects with this medication. One thing I keep seeing come up in post's is IB, what is IB??? Does anyone have any suggestions on how to calm the nervousness of taking this medication???

These are all from April/14/09 I started Accutane May/10/09

post-103332-1242351060_thumb.jpg

post-103332-1242351060_thumb.jpg

Share this post


Link to post
Share on other sites

IB is initial breakout. For a lot of people their acne gets worse when they first start their accutane treamtent. Some people dont get it...others it gets worse for the first some even two months and beyond. It all depends on how your body reacts to the drug. Good luck with your course. Hopefully you are one of the lucky ones where it starts to improve right off the bat.

Share this post


Link to post
Share on other sites

Hey SBChef22!

We have a lot in common. I'm a 27f and I have a almost 6 year old daughter. I started out on Claravis 40mg for the first two months, but now I've been taking 60mg for a week. My best advice is to stay SUPER HYDRATED, keep water with you at all times and some lip stuff with you too!! I use carmex for my dry lips. I apply it like every 15 minutes!!! I'm used to it now, as long as u keep your body moisturized inside and out, your side effects won't be nearly as bad. Also I can relate to the tiredness. I've gotten used to doing things even though I have half the energy that I used to. Trust me, as a mom, you'll figure the balance out.

Good Luck with your progress!!

Share this post


Link to post
Share on other sites
Hey SBChef22!

We have a lot in common. I'm a 27f and I have a almost 6 year old daughter. I started out on Claravis 40mg for the first two months, but now I've been taking 60mg for a week. My best advice is to stay SUPER HYDRATED, keep water with you at all times and some lip stuff with you too!! I use carmex for my dry lips. I apply it like every 15 minutes!!! I'm used to it now, as long as u keep your body moisturized inside and out, your side effects won't be nearly as bad. Also I can relate to the tiredness. I've gotten used to doing things even though I have half the energy that I used to. Trust me, as a mom, you'll figure the balance out.

Good Luck with your progress!!

Thank you both. So far I don't see any new bad break outs just a few small white heads hopefully it doesn't get any worse.

I am so happy I found this website it's nice to know I'm not the only one going through this crap. Good Luck to everyone strong enough to take this medication and share there stories with the rest of the world!!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×